# SDR CALA2023042101182

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 118,119 hours, 18,368 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Stud
- Part number: 40361156
- Condition: Loose
- Location: Seat 2d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CABIN CHECK WAS FOUND SEAT 2D WITH FOWARD STUD ANCRA LOOSE. THE STUD ANCRA WAS INSTALED IN THE SEAT 2D REF IFM 25-25-95, GOOD FOR SVC. OBSERVED PASSENGER SEAT INSTALLATION ALL FUNCTIONS NORMAL. SEAT 2D SAFETY AND SECURED.
